Oklahoma, 2024

Tornadoes and Hail in Oklahoma, April 26, 2024

April 26, 2024 · NWS OUN · 19 events in 6 counties and zones

During the early morning of the 26th, ahead of a strong upper wave passage, a quasi-linear convective system (QLCS) developed across portions of central into eastern Oklahoma. Despite strong kinematics (wind shear) in place, the initial phase of the linear complex was rather benign (in terms of severe weather outcomes).

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
$107,000
Crop damage
None recorded
Events
19

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS OUN wrote it up.

During the early morning of the 26th, ahead of a strong upper wave passage, a quasi-linear convective system (QLCS) developed across portions of central into eastern Oklahoma. Despite strong kinematics (wind shear) in place, the initial phase of the linear complex was rather benign (in terms of severe weather outcomes). However, as the complex overspread the Interstate 35 corridor, organization increased rapidly, including the development of several strong mesovortices. A cluster of weak tornadoes and wind damage occurred across portions of east-central Oklahoma, associated with these mesovortices. By the afternoon, while stronger synoptic support had lifted into portions of the Missouri Valley, strong convergence along a trailing boundary/pseudo-dryline promoted development of a few transient storms. A report of small hail was received with one of these storms across Seminole County.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before the first event at Apr 26, 1:10 AM CST, 1 hour 22 minutes earlier.

Area forecast discussion, Apr 26, 1:10 AM CST, 1 hour 22 minutes before
Area Forecast Discussion
National Weather Service Norman OK
210 AM CDT Fri Apr 26 2024

...New SHORT TERM, LONG TERM...

.SHORT TERM...
(Today and tonight)
Issued at 208 AM CDT Fri Apr 26 2024

Strong to severe storms moving through southwest Oklahoma and
western north Texas will expand northeast and continue to move east
and northeast across the area early this morning. This activity is
expected to move east of the area by mid/late morning, exiting
southeast Oklahoma.

After the storms exit, the remainder of the day looks to be a bit
more tranquil (at least wrt rain/storms) with very warm and windy
conditions. There is a very low chance of redevelopment near I-35
corridor this afternoon, but currently chances look too low to
mention in forecast at this point.

Meanwhile across portions of western and northwestern Oklahoma,
where they will be west of a dryline elevated to near critical
fire weather conditions are expected to develop by this afternoon.
Will likely issue a fire danger statement for this area.

As we go through the night tonight, the dryline will retreat back
westward and will be near the 100th meridian by daybreak Saturday.
With the retreating dryline and breezy south winds continuing
through the night, temperatures will only fall into the mid 60s
across much of the area with slightly cooler conditions across the
west, in the slightly drier air.

&&

.LONG TERM...
(Saturday through Thursday)
Issued at 208 AM CDT Fri Apr 26 2024

Another strong upper trough will approach the southern Plains
Saturday. In advance of the main system a minor disturbance may
provide sufficient lift early in the day for an initial round of
storms to develop across northern Texas and move into southwest and
then into central Oklahoma. The environment at that time will
already be conducive for severe storms, capable of producing large
hail, damaging wind gusts and at least some chance for a tornado or
two. This would also add some complexity to what might occur later
in the day as the main trough approaches the area.

Early morning convection could linger, which might limit the
instability, but could also provide additional boundaries for
convection later on. However, even with this potential caveat,
expect scattered storms to develop near the dryline across western
Oklahoma south into western north Texas as the main upper storm
system moves out into the Plains Saturday afternoon. With CAPE
values of 2000 to 3000 J/kg and strengthening wind fields expected
by afternoon and into the evening hours, supercell thunderstorms
capable of producing all severe hazards, which includes tornadoes,
will be possible.

This activity will then grow upscale into a line of storms that will
make its way slowly east overnight. Heavy, potentially flooding
rainfall, will also be a concern with this overnight activity.

Again some lingering storms may continue to impact parts of
southeast Oklahoma through the day Sunday.

Unsettled weather looks to continue through much of next week,
although no strong signal for much in the way of organized severe.
However sufficient moisture will be present to produce modest
instability most days, so some isolated severe storms not out of the
question, especially the second half of the week.

&&

.AVIATION...
(06Z TAFS)
Issued at 1040 PM CDT Thu Apr 25 2024

MVFR ceilings are expected to persist into Friday morning at most
TAF sites. A line of thunderstorms is expected to enter western
Oklahoma after 06z and move into central Oklahoma before sunrise.
Some severe storms with large hail are expected. Storms will move
east of all TAF sites apart from KDUA around 13z. Gusty south
winds will persist.

&&

.PRELIMINARY POINT TEMPS/POPS...
Oklahoma City OK  83  66  76  59 /  20   0  80  80
Hobart OK         86  61  79  56 /   0   0  70  50
Wichita Falls TX  86  66  77  59 /  10   0  80  80
Gage OK           86  56  84  54 /   0   0  30  20
Ponca City OK     84  66  79  59 /  30   0  80  80
Durant OK         79  68  81  63 /  90  10  70  80

&&

.OUN WATCHES/WARNINGS/ADVISORIES...
OK...None.
TX...None.
&&

SHORT TERM...30
LONG TERM....30
AVIATION...09
Hazardous weather outlook, Apr 26, 1:33 AM CST, 59 minutes before
Hazardous Weather Outlook...UPDATED
National Weather Service Norman OK
233 AM CDT Fri Apr 26 2024

OKZ004>048-050>052-TXZ083>090-270745-
Harper-Woods-Alfalfa-Grant-Kay-Ellis-Woodward-Major-Garfield-
Noble-Roger Mills-Dewey-Custer-Blaine-Kingfisher-Logan-Payne-
Beckham-Washita-Caddo-Canadian-Oklahoma-Lincoln-Grady-McClain-
Cleveland-Pottawatomie-Seminole-Hughes-Harmon-Greer-Kiowa-Jackson-
Tillman-Comanche-Stephens-Garvin-Murray-Pontotoc-Coal-Cotton-
Jefferson-Carter-Johnston-Atoka-Love-Marshall-Bryan-Hardeman-
Foard-Wilbarger-Wichita-Knox-Baylor-Archer-Clay-
233 AM CDT Fri Apr 26 2024

This hazardous weather outlook is for portions of northern...
western...central...and southern Oklahoma...and western north
Texas.

.DAY ONE...Today and Tonight...

.Thunderstorms...
Strong to severe thunderstorms will continue across Oklahoma into
north Texas, shifting into southeast Oklahoma through the morning
hours. Large hail to the size of golf balls and damaging gusts of
60 to 80 mph. However, if surface-based storms can get organized,
then there will be a risk of tornadoes as well.

.Fire Weather...
Near critical fire weather conditions are likely across northwest
into west central Oklahoma Friday afternoon.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday...

.Thunderstorms...
There will be a daily chance of severe thunderstorms through
Sunday. The greatest potential for severe weather is on Saturday
across the entire area. Large hail, damaging wind gusts, and
tornadoes are all possible. Multiple rounds of thunderstorms will
also result in a risk for flooding by late Saturday and Saturday
night.

A chance of thunderstorms will persist, primarily across
southeast Oklahoma through Wednesday.

.Fire Weather...
Near critical fire weather conditions may develop Saturday
afternoon across northwest Oklahoma.

Get graphics and more details at weather.gov/norman...and follow
our weather forecast office on Twitter and Facebook.

30

In the hours before

Special weather statement, Apr 26, 1:37 AM CST, 55 minutes before
Special Weather Statement
National Weather Service Norman OK
237 AM CDT Fri Apr 26 2024

OKZ037-TXZ086-089-260800-
Tillman OK-Wichita TX-Archer TX-
237 AM CDT Fri Apr 26 2024

...Strong thunderstorms will impact portions of southeastern Tillman,
northwestern Archer and Wichita Counties through 300 AM CDT...

At 236 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 5 miles north of Harrold to 5 miles southwest
of Electra to 5 miles south of Mabelle. Movement was northeast at 60
mph.

HAZARD...Wind gusts up to 50 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Iowa Park, Electra, Holliday, Grandfield, Loveland, Dundee, Mankins,
Lake Kickapoo, northeastern Lake Diversion, and Haynesville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3358 9895 3421 9895 3420 9897 3423 9897
      3436 9866 3433 9866 3433 9861 3422 9861
      3373 9865
TIME...MOT...LOC 0736Z 233DEG 50KT 3415 9901 3397 9898 3360 9911

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH

..speg.
Special weather statement, Apr 26, 1:43 AM CST, 49 minutes before
Special Weather Statement
National Weather Service Norman OK
243 AM CDT Fri Apr 26 2024

OKZ037-044-260815-
Tillman OK-Cotton OK-
243 AM CDT Fri Apr 26 2024

...A strong thunderstorm will impact portions of northwestern Cotton
and central Tillman Counties through 315 AM CDT...

At 243 AM CDT, Doppler radar was tracking a strong thunderstorm
just west of Frederick, moving northeast at 45 mph.

HAZARD...Wind gusts of 50 to 55 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Frederick, Chattanooga, Manitou, and Hollister.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3460 9890 3459 9883 3451 9883 3451 9866
      3441 9866 3441 9861 3438 9861 3423 9897
      3442 9915
TIME...MOT...LOC 0743Z 236DEG 38KT 3438 9902

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...55 MPH

..speg.
Special weather statement, Apr 26, 1:58 AM CST, 34 minutes before
Special Weather Statement
National Weather Service Norman OK
258 AM CDT Fri Apr 26 2024

TXZ084-085-087-088-260830-
Foard TX-Knox TX-Wilbarger TX-Baylor TX-
258 AM CDT Fri Apr 26 2024

...Strong thunderstorms will impact portions of southeastern Foard,
Knox, southern Wilbarger and northern Baylor Counties through 330 AM
CDT...

At 258 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 9 miles west of Lake Kemp to 10 miles west of
Benjamin. Movement was northeast at 45 mph.

HAZARD...Wind gusts up to 50 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Seymour, Benjamin, Red Springs, Lake Kemp, Mabelle, Vera, Lake
Diversion, Truscott, Gilliland, and Rhineland.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3401 9896 3364 9897 3340 9998 3374 9998
TIME...MOT...LOC 0758Z 247DEG 37KT 3378 9939 3353 9996

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH

..speg.
Special weather statement, Apr 26, 2:00 AM CST, 32 minutes before
Special Weather Statement
National Weather Service Norman OK
300 AM CDT Fri Apr 26 2024

OKZ006-260830-
Alfalfa OK-
300 AM CDT Fri Apr 26 2024

...A strong thunderstorm will impact portions of central Alfalfa
County through 330 AM CDT...

At 300 AM CDT, Doppler radar was tracking a strong thunderstorm near
Lambert, moving northeast at 35 mph.

HAZARD...Nickel size hail.

SOURCE...Radar indicated.

IMPACT...Minor damage to outdoor objects is possible.

Locations impacted include...
Cherokee, Amorita, Byron, Lambert, Ingersoll, Driftwood, and
northwestern Great Salt Plains Lake.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3695 9812 3694 9811 3681 9811 3659 9842
      3663 9852 3700 9831 3700 9820
TIME...MOT...LOC 0800Z 213DEG 29KT 3669 9839

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...<30 MPH

Mahale
Special weather statement, Apr 26, 2:19 AM CST, 13 minutes before
Special Weather Statement
National Weather Service Norman OK
319 AM CDT Fri Apr 26 2024

OKZ023-038-260845-
Caddo OK-Comanche OK-
319 AM CDT Fri Apr 26 2024

...Strong thunderstorms will impact portions of northern Comanche and
southeastern Caddo Counties through 345 AM CDT...

At 319 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Boone to 5 miles southeast of Cache.
Movement was east at 30 mph.

HAZARD...Wind gusts up to 50 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Northern Lawton, Cache, Elgin, Apache, Fletcher, Cyril, Sterling,
Verden, Cement, Medicine Park, Meers, Lake Lawtonka, Boone, Fort
Sill, Lake Ellsworth, Stecker, eastern Wichita Mountains Wildlife
Refuge, and Mount Scott.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3452 9867 3492 9855 3510 9809 3470 9810
TIME...MOT...LOC 0819Z 253DEG 25KT 3488 9842 3458 9855

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH

..speg.
Special weather statement, Apr 26, 2:26 AM CST, 6 minutes before
Special Weather Statement
National Weather Service Norman OK
326 AM CDT Fri Apr 26 2024

OKZ007-260845-
Grant OK-
326 AM CDT Fri Apr 26 2024

...A strong thunderstorm will impact portions of northwestern Grant
County through 345 AM CDT...

At 326 AM CDT, Doppler radar was tracking a strong thunderstorm 5
miles east of Manchester, moving northeast at 35 mph.

HAZARD...Nickel size hail.

SOURCE...Radar indicated.

IMPACT...Minor damage to outdoor objects is possible.

Locations impacted include...
Wakita and Manchester.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3681 9796 3695 9809 3700 9806 3700 9776
TIME...MOT...LOC 0826Z 213DEG 29KT 3697 9795

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...<30 MPH

Mahale

The radar

The Altus AFB radar (KFDR), 65 km away, was scanning. The volume nearest the first event began at 08:31 UTC.

Open the radar archive at this moment

Event by event

10 thunderstorm wind, 8 tornado, 1 hail. Local standard time, as filed.

Thunderstorm Wind, Comanche

When
April 26, 2:32 AM CST
Where
Comanche County, 3.32 mi E of Lawton
Measured
56 kt (64 mph) estimated gust
Property damage
$2,000
Reported by
Broadcast Media
Coordinates
34.609, -98.332

Relayed image showing a power pole snapped in half. Time is radar estimated.

Thunderstorm Wind, Cleveland

When
April 26, 3:45 AM CST
Where
Cleveland County, 4.28 mi NW of Stella
Measured
52 kt (60 mph) estimated gust
Reported by
Public
Coordinates
35.363, -97.265

Social media image showing multiple large (6+ inches in diameter) tree limbs blown down. Time is radar estimated.

Tornado, Cleveland

When
April 26, 3:49 AM CST to 3:50 AM CST
Where
Cleveland County, 2.1 mi ESE of Stella to 2.27 mi ESE of Stella
Rating
EF0
Path length
0.54 mi
Path width
30 yd
Property damage
$10,000
Reported by
NWS Storm Survey
Coordinates
35.306, -97.177

A tornado developed from a QLCS (Quasi-Linear Convective System) in northeast Cleveland County to the east-southeast of Stella. One mobile home had roof damage and trees were damaged along the path.

Thunderstorm Wind, Cleveland

When
April 26, 3:50 AM CST
Where
Cleveland County, 2.56 mi ENE of Lake Thunderbird Dam
Measured
52 kt (60 mph) estimated gust
Property damage
$2,000
Reported by
NWS Employee
Coordinates
35.232, -97.177

Powerline down near the intersection of Oklahoma Highway 9 and Dobbs Road. Time is radar estimated.

Tornado, Pottawatomie

When
April 26, 3:52 AM CST to 3:55 AM CST
Where
Pottawatomie County, 5.18 mi NNW of Pink to 4.59 mi WSW of Dale
Rating
EF0
Path length
2.4 mi
Path width
40 yd
Property damage
$5,000
Reported by
NWS Storm Survey
Coordinates
35.333, -97.141

Two nearly-simultaneous tornadoes occurred in northwestern Pottawatomie County from a QLCS storm. The first one developed just east of the Cleveland-Pottawatomie County line along Lake Road and moved northeast and then north dissipating or merging with a second tornado near Fishmarket Road and Oakridge Lane. Two barns had siding damage, but otherwise damage was primarily to trees along the path.

Tornado, Cleveland

When
April 26, 3:53 AM CST
Where
Cleveland County, 4.38 mi ENE of Stella
Rating
EF1
Path length
0.05 mi
Path width
30 yd
Continued into
Pottawatomie, Ok (OUN)
Property damage
$1,000
Reported by
NWS Storm Survey
Coordinates
35.352, -97.143

Two nearly-simultaneous tornadoes occurred in northwestern Pottawatomie County from a QLCS storm. The second tornado developed just inside Cleveland County before moving quickly into Pottawatomie County. Tree damage was observed at the county line as the tornado moved into Pottawatomie County, but the grove of trees in Cleveland County was not accessible to the survey team.

Tornado, Pottawatomie

When
April 26, 3:53 AM CST to 3:56 AM CST
Where
Pottawatomie County, 5.86 mi WSW of Dale to 4.04 mi WSW of Dale
Rating
EF1
Path length
1.88 mi
Path width
75 yd
Property damage
$5,000
Reported by
NWS Storm Survey
Coordinates
35.352, -97.143

Two nearly-simultaneous tornadoes occurred in northwestern Pottawatomie County from a QLCS storm. The second tornado developed just inside Cleveland County before moving quickly into Pottawatomie County. Trees were snapped and a house received damage to shingles along and just east of the county line in Pottawatomie County. The tornado moved generally northeast producing tree damage and it may have merged with the first tornado near Fishmarket Road and Oakridge Lane. The tornado continued northeast for a little over 0.5 miles continuing to produce tree damage until it dissipated east of Lakewood Circle.

Thunderstorm Wind, Pottawatomie

When
April 26, 4:03 AM CST
Where
Pottawatomie County, 0.28 mi ESE of Dale
Measured
61 kt (70 mph) estimated gust
Property damage
$10,000
Reported by
Emergency Manager
Coordinates
35.389, -97.045

Relayed image showing the roof removed from a mobile home. Time is radar estimated.

Thunderstorm Wind, Pottawatomie

When
April 26, 4:05 AM CST
Where
Pottawatomie County, 3.2 mi NW of Shawnee
Measured
61 kt (70 mph) estimated gust
Property damage
$10,000
Reported by
Emergency Manager
Coordinates
35.358, -96.965

A large box truck overturned by thunderstorm wind. This was near the path of an EF-0 tornado (see separate entry for additional details about this tornado).

Tornado, Pottawatomie

When
April 26, 4:05 AM CST to 4:08 AM CST
Where
Pottawatomie County, 3.29 mi WNW of Shawnee to 3.37 mi NNW of Shawnee
Rating
EF0
Path length
2.4 mi
Path width
50 yd
Property damage
$30,000
Reported by
NWS Storm Survey
Coordinates
35.356, -96.969

A tornado developed southwest of US Highway 177 and Acme Road and moved northeast through the northwestern portion of Shawnee. A few homes had shingle damage and there were some sheds, fences, metal buildings, trees and power poles damaged along the path.

Thunderstorm Wind, Pottawatomie

When
April 26, 4:10 AM CST
Where
Pottawatomie County, 2.89 mi NNW of Shawnee
Measured
55 kt (63 mph) measured gust
Reported by
Mesonet
Coordinates
35.365, -96.948

Shawnee (SHAW) Mesonet observation.

Thunderstorm Wind, Lincoln

When
April 26, 4:10 AM CST
Where
Lincoln County, 0.47 mi NW of Wellston
Measured
52 kt (60 mph) estimated gust
Property damage
$2,000
Reported by
Emergency Manager
Coordinates
35.694, -97.066

Powerlines down. Time is radar estimated.

Tornado, Pottawatomie

When
April 26, 4:28 AM CST to 4:30 AM CST
Where
Pottawatomie County, 9.63 mi ENE of Johnson to 10.99 mi ENE of Johnson
Rating
EF1
Path length
1.6 mi
Path width
70 yd
Continued into
Lincoln, Ok (OUN)
Property damage
$15,000
Reported by
NWS Storm Survey
Coordinates
35.447, -96.675

This tornado developed west of US Highway 377 near Hazel Dell Road and moved northeast crossing into Lincoln County about one mile east of US Highway 377. Damage in Pottawatomie County was primarily to trees, although at least one home along US-377 received some roof damage.

Tornado, Lincoln

When
April 26, 4:30 AM CST to 4:33 AM CST
Where
Lincoln County, 2.67 mi SE of Prague to 3.72 mi E of Prague
Rating
EF1
Path length
2.5 mi
Path width
400 yd
Continued into
Okfuskee, Ok (TSA)
Property damage
$5,000
Reported by
NWS Storm Survey
Coordinates
35.463, -96.656

This tornado moved into Lincoln County from Pottawatomie County and produced tree damage southeast of Prague before moving into Okfuskee County south of US Highway 62. See information for Eastern Oklahoma from the NWS Tulsa for the Okfuskee County portion of this tornado.

Tornado, Lincoln

When
April 26, 4:31 AM CST
Where
Lincoln County, 2.73 mi NNE of Prague
Rating
EF0
Path length
0.2 mi
Path width
30 yd
Property damage
$10,000
Reported by
Emergency Manager
Coordinates
35.528, -96.677

A home received roof damage from this brief tornado.

Thunderstorm Wind, Lincoln

When
April 26, 4:40 AM CST
Where
Lincoln County, 0.51 mi E of Stroud
Measured
61 kt (70 mph) estimated gust
Reported by
Emergency Manager
Coordinates
35.751, -96.651

Roof damage to an apartment building. Time is radar estimated.

Thunderstorm Wind, Seminole

When
April 26, 4:50 AM CST
Where
Seminole County, 4.66 mi N of Wewoka
Measured
61 kt (70 mph) estimated gust
Reported by
Emergency Manager
Coordinates
35.217, -96.495

Trees blown down. Time is radar estimated.

Thunderstorm Wind, Pontotoc

When
April 26, 4:59 AM CST
Where
Pontotoc County, 0.59 mi ENE of Ada
Measured
53 kt (61 mph) measured gust
Reported by
Trained Spotter
Coordinates
34.772, -96.670

Measurement via handheld anemometer.

Hail, Seminole

When
April 26, 3:18 PM CST
Where
Seminole County, 2.52 mi SSW of Bowlegs
Measured
0.88 in hail
Reported by
Trained Spotter
Coordinates
35.114, -96.679

Relayed by emergency management.

What these are

Thunderstorm Wind
Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
Tornado
A violently rotating column of air in contact with the ground and extending from a thunderstorm, filed with its path, width and Fujita or Enhanced Fujita rating from the damage survey.
Hail
Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Oklahoma in 2024Every state in 2024This day in weather historyThe tornado archive for Oklahoma, 2024Warnings in Oklahoma, April 2024

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 1170756, 1170829, 1173240, 1170845, 1173241, 1173242, 1173243, 1170840, 1170836, 1173843, 1170758, 1170865, 1173844, 1173846, 1187308, 1175895, 1170890, 1171056, 1174555.